*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.
Hello and thank you for using JustAnswer. I am very sorry that you have been struggling with this level of depression recently, I can understand how distressing this can be for you. There are a few options for you in regards ***** ***** You can try to add another SSRI antidepressant like Lexapro to your Wellbutrin, which can help lessen your depressive symptoms. Another antidepressant to consider would also be Mirtazapine as this is very effective in treating depressive symptoms. The other direction you would want to take would be to consider a mood stabilizer like Lamictal which is very effective for treating resistant cases of depression and works very differently than the SSRI/SNRI antidepressants and the Wellbutrin. The reason I believe that staying on the Wellbutrin would be helpful is because if your energy decreases your symptoms will only worsen and I do not want that for you, so finding another medication to add to the Wellbutrin should hopefully provide relief of your symptoms.
I hope this answers your question and gives you some guidance on this issue. Please let me know if you have any questions or concerns as I am happy to assist and support you regarding this issue.
*Please do not forget to leave a positive rating at the top of the page so that I can get credit for helping you. Thank you, ***** ***** appreciate it.